Advanced Search
MyIDEAS: Login

About monotone regression quantiles

Contents:

Author Info

  • Poiraud-Casanova, Sandrine
  • Thomas-Agnan, Christine

Abstract

The aim of this paper is to prove the equivalence between the regression quantile under monotonicity constraint and the Min-Max formula introduced by Casady and Cryer (1976, Ann. Math. Statist. 4 (3), 532-541). The proof of this result uses an original probability density which does not appear in classical books.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6V1D-400X45R-9/2/5d994d5d46d28b875c30445e028bf2ed
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Statistics & Probability Letters.

Volume (Year): 48 (2000)
Issue (Month): 1 (May)
Pages: 101-104

as in new window
Handle: RePEc:eee:stapro:v:48:y:2000:i:1:p:101-104

Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description

Order Information:
Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
Web: https://shop.elsevier.com/order?id=505573&ref=505573_01_ooc_1&version=01

Related research

Keywords: Monotonicity Regression quantile Min-Max formula;

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Samuel Kotz & Tomasz Kozubowski & Krzysztof Podg├│rski, 2002. "Maximum Likelihood Estimation of Asymmetric Laplace Parameters," Annals of the Institute of Statistical Mathematics, Springer, vol. 54(4), pages 816-826, December.
  2. Tomasz Kozubowski & Saralees Nadarajah, 2010. "Multitude of Laplace distributions," Statistical Papers, Springer, vol. 51(1), pages 127-148, January.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:48:y:2000:i:1:p:101-104. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.